MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number SXR06150R
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Thrombosis/Thrombus (4440)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that post-deployment of two misago stents (6x150 units) in the superficial femoral artery (sfa), the proximal stent was considered to be crimped, with the edges of the stent appearing inward.The distal stent, also 6x150 (same lot number), was foreshortened upon deployment.After deployment of both stents, there was no flow through the stents, and the patient began to show clots throughout the leg.The physician had difficulty cannulating the proximal stent due to the edges appearing crimped.The type of procedure performed was an sfa peripheral angiogram.There was no blood loss.The reported event did result in patient injury and required medical or surgical intervention.The event occurred intra-operatively.Estimated blood loss was none.The patient was admitted to the operating room for possible clot aspiration or bypass.Additional information received on 10 jun 2025: indicated that in additional surgical/medical procedures performed after the stent shrinkage, the lysis catheter was inserted in a subsequent procedure.The patient is stable and doing well according to the physician.

Brand Name
R2P MISAGO
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key22391638
Report Number2243441-2025-00032
Device Sequence Number9069551
Product Code NIP
UDI-Device Identifier04987350727749
UDI-Public(01)04987350727749(17)270731(10)240807
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/02/2025
Report Date (Section F) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSXR06150R
Device Catalogue NumberSX*FMA06X5RN
Device Lot Number240807
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2025
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer07/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA07/02/2025